# SDR CA190527018

- Difficulty date: May 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: SH67033827
- Condition: Corroded
- Location: Fs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION ON THE LONGERON AT APPROX. F.S 500 ON THE LEFT HAND STR18A. (TC# 20190527018)
